Uniqueness for nonlinear cauchy problems in banach spaces
Recently Medeiros and Diaz and Weinacht have considered the question of uniqueness for the Cauchy problem for ordinary differential equations in a complex Hilbert space. The present paper extends their results to the case of equations in an arbitrary real or complex Banach space. © 1975 American Mathematical Society.
Proceedings of the American Mathematical Society
Goldstein, J. (1975). Uniqueness for nonlinear cauchy problems in banach spaces. Proceedings of the American Mathematical Society, 53 (1), 91-95. https://doi.org/10.1090/S0002-9939-1975-0377218-5